# SDR ASAA2022122241216

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 53,394 hours, 15,852 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: GWD29623A
- Condition: Faulted
- Location: Left Wing
- Part time: 3,179 hours, 941 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS THAT LH ANTI ICE VALVE LH WING LIGHTS WILL NOT GO OFF. GROUNDED - YES. REMOVED AND REPLACED LH WING ANTI ICE SHUT OFF VALVE IN REF B737-800 AMM 30-11-11-400-801.
